# SDR SWIA202054802

- Difficulty date: November 9, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 SLAT NR 3 TRACK CANNISTER INSIDE PANEL 551AB POSSIBLY CRACKED AFT END AT ATTACH STRAP, MARKED.  C-CHECK RO 12/26/2020.  PERFORMED PERMANENT REPAIR TO LT NR 1 SLAT NR 3 TRACK CANNISTER, AS PER BOMBARDIER REO.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH SKYWEST TASK CARD.
